In this paper we prove some comparison results for Monge-Ampère type equations in dimension two. We also consider the case of eigenfunctions and we derive a kind of "reverse" inequalities.

Brandolini B., & Trombetti C. (2007). A symmetrization result for Monge-Ampère type equations. MATHEMATISCHE NACHRICHTEN, 280(5-6), 467-478 [10.1002/mana.200410495].

A symmetrization result for Monge-Ampère type equations

Brandolini B.;
2007

Abstract

In this paper we prove some comparison results for Monge-Ampère type equations in dimension two. We also consider the case of eigenfunctions and we derive a kind of "reverse" inequalities.
Settore MAT/05 - Analisi Matematica
Brandolini B., & Trombetti C. (2007). A symmetrization result for Monge-Ampère type equations. MATHEMATISCHE NACHRICHTEN, 280(5-6), 467-478 [10.1002/mana.200410495].
File in questo prodotto:
File Dimensione Formato  
MathNachr(2007).pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 151.03 kB
Formato Adobe PDF
151.03 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494024
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 16
social impact